JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON A FUNCTIONAL CENTRAL LIMIT THEOREM FOR THE LINEAR PROCESS GENERATED BY ASSOCIATED RANDOM VARIABLES IN A HILBERT SPACE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON A FUNCTIONAL CENTRAL LIMIT THEOREM FOR THE LINEAR PROCESS GENERATED BY ASSOCIATED RANDOM VARIABLES IN A HILBERT SPACE
Ko, Mi-Hwa; Kim, Tae-Sung;
  PDF(new window)
 Abstract
Let {} be a strictly stationary associated sequence of H-valued random variables with $E{\xi}_k\;
 Keywords
functional central limit theorem;linear process in a Hilbert space;association;linear operator;Hilbert space-valued random variable;
 Language
English
 Cited by
1.
Precise asymptotics for the linear processes generated by associated random variables in Hilbert spaces, Computers & Mathematics with Applications, 2012, 64, 6, 1937  crossref(new windwow)
 References
1.
R. E. Barlow and F. Proschan, Statistical Theory of Reliability and Life Testing : Probability models Holt, Rinehart and Winston, New York, 1975

2.
P. Billingsley, Convergence of Probability, John Wiley, New York, 1968

3.
D. Bosq, Linear Processes in Function Spaces, Lectures Notes in Statistics, 149, Springer, Berlin, 2000

4.
D. Bosq, Berry-Esseen inequality for linear processes in Hilbert spaces, Statist. Probab. Letters 63 (2003), 243-247 crossref(new window)

5.
P. Brockwell and R. Davis, Time Series, Theory and Method. Springer, Berlin, 1987

6.
R. A. R. Burton and H. Dehling, An invariance principle for weakly associated random vectors, Stochastic Processes Appl. 23 (1986), 301-306 crossref(new window)

7.
J. T. Cox and G. Grimmett, Central limit theorems for associated random variables and the percolation model, Ann. Probab. 12 (1984), 514-528 crossref(new window)

8.
N. A. Denisevskii and Y. A. Dorogovtsev, On the law of large numbers for a linear process in Banach space, Soviet Math. Dokl. 36 (1988), no. 1, 47-50

9.
T. S. Kim, M. H. Ko, and S. M. Chung, A central limit theorem for the stationary multivariate linear processes generated by associated random vectors, Commun. Korean Math. Soc. 17 (2002), no. 1, 95-102 crossref(new window)

10.
T. S. Kim and M. H. Ko, On a functional central limit theorem for stationary linear processes generated by associated processes, Bull. Korean Math. Soc. 40 (2003), no. 4, 715-722 crossref(new window)

11.
C. M. Newman, Normal fluctuations and the FKG inequalities, Comm. Math. Phys. 74 (1980), 119-128 crossref(new window)

12.
C. M. Newman and A. L. Wright, An invariance principle for certain dependent sequences, Ann. Probab. 9 (1981), 671-675 crossref(new window)